# SDR AALA202404081498

- Difficulty date: April 5, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N900UW
- Make and model: Airbus A321-231
- Aircraft serial: 7617
- Aircraft time: 21,088 hours, 8,366 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DAMPER LOW ON PRESSURE EMERGENCY EXIT DOORS 2R. 100 LBS AND 150 PSI RESPECTIVELY. SERVICED 2R EXIT DOOR DAMPER PER AMM 52-22-00.
